| Catalog Number |
VS-404 |
| Medical Device Problem Code |
Biocompatibility (2886)
| Health Effect - Clinical Codes |
Cellulitis (1768); Pain (1994); Vasculitis (2004); Ulcer (2274)
| Date of Event |
10/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: there were no challenges related to the case.Case was done per ifu.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: the issue is now resolved.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that following a procedure involving the venaseal us ea for treatment of varicosities in the right thigh, the patient developed post-operative cellulitis, pain, and phlebitis.The cellulitis infection was noted to have presented at the mid thigh, not at the site of access, which was obtained at the mid calf, and there was no itching at the site of redness.The patient also had a healing ulcer at follow-up.The patient left the emergency department against medical advice and was later evaluated in clinic, where improvement and ulcer healing were noted in the treated leg.Medical intervention was required, including prescription antibiotics.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.